Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 22 found articles
 
 
  Asymptotic complexity of Monte Carlo methods for solving linear systems
 
 
Title: Asymptotic complexity of Monte Carlo methods for solving linear systems
Author: Danilov, D.L.
Ermakov, S.M.
Halton, J.H.
Appeared in: Journal of statistical planning and inference
Paging: Volume 85 (2000) nr. 1-2 pages 14 p.
Year: 2000
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands